دانلود مقاله ISI انگلیسی شماره 52029
عنوان فارسی مقاله

خواص توزیع ثروت در سیستم های چند عامله از یک شبکه پیچیده

کد مقاله سال انتشار مقاله انگلیسی ترجمه فارسی تعداد کلمات
52029 2008 6 صفحه PDF سفارش دهید محاسبه نشده
خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.
عنوان انگلیسی
Properties of wealth distribution in multi-agent systems of a complex network
منبع

Publisher : Elsevier - Science Direct (الزویر - ساینس دایرکت)

Journal : Physica A: Statistical Mechanics and its Applications, Volume 387, Issue 23, 1 October 2008, Pages 5862–5867

کلمات کلیدی
شبکه های پیچیده - توزیع ثروت - ضریب جینی - توان پارتو
پیش نمایش مقاله
پیش نمایش مقاله خواص توزیع ثروت در سیستم های چند عامله از یک شبکه پیچیده

چکیده انگلیسی

We present a simple model for examining the wealth distribution with agents playing evolutionary games (the Prisoners’ Dilemma and the Snowdrift Game) on complex networks. Pareto’s power law distribution of wealth (from 1897) is reproduced on a scale-free network, and the Gibbs or log-normal distribution for a low income population is reproduced on a random graph. The Pareto exponents of a scale-free network are in agreement with empirical observations. The Gini coefficient of an ER random graph shows a sudden increment with game parameters. We suggest that the social network of a high income group is scale-free, whereas it is more like a random graph for a low income group.

خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.